# SDR YENA20160310227

- Difficulty date: March 10, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N590JB
- Make and model: Airbus A320-232
- Aircraft serial: 2231
- Aircraft time: 48,087 hours, 16,720 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 775035
- Condition: Failed
- Location: Emergency Lights
- Part time: 5,219 hours, 1,878 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH FRONT EXIT SIGNS DID NOT ILLUMINATE WHEN GEAR WAS EXTENDED;  R & R EPSU FWD OVERHEAD LT SIDE AND BATTERY EMERGENCY UNIT IAW AMM 33-51-38.  OPS CK SYS IAW AMM 33-51-00, ALL CHECKS GOOD.
